# SDR HNAA2020072700233

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 47,045 hours, 44,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, AT 100KTS,  A BURNING SMELL IN COCKPIT WAS NOTICED BY FO AND CAPT. REJECTED TAKE OFF.   WITHIN 5 SECONDS BURNING SMELL DISSIPITATED.  INSPECTED AND RAN BOTH ENGINES WITH BLEEDS ON AND OFF FOR 20 MINS. INSPECTED NOSE BAY COMPARTMENT NO DEFECTS OR BURING SMELL FOUND. OK FOR SERVICE
